# SDR SWIA200210814

- Difficulty date: April 21, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 6,273 hours, 8,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN WIRE TO OVERHEAD EMERGENCY EXIT LIGHT ROW 9.  LIGHT WILL NOT ILLUMINATE.  REPAIRED WIRE WITH SPLICE.  OPS CHECK GOOD.
